# SDR AT9900485

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND CORROSION ON LONGERON STRAP AT BS 927 L-23L.  FABRICATED REPAIR LONGERON STRAP, ALODINED, PRIMED AND INSTALLED IAW DC9 SRM 53-11-3, 51-10-3 AND 51-30-2.
